advertisement
Question
Posted by: Anonymous | 2009-05-01

Pregnant?

my flow did not come on the day expected. it came 4days after i had intercourse, and it was for just a day and it stopped. Could these be a sign of pregnancy as i already took home test and it was negative. I have frequent headaches, fatigue
thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You don't say when your period was due. If it is late, check a blood test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anonymous | 2009-05-04

Hi I recently changed my contraceptives, from Thriphasil to Mirneva unfortunately since taking this I' ve experienced frequent headaches (4-5 times a week). My skin looks great unfortunately apart from the frequent headaches my menses came back I had it 2 weeks ago but now it' s back what can be wrong with me? Should I stop using Minerva or am I pregnant? I don' t know what to do?

Reply to Anonymous
Posted by: Anonymous | 2009-05-02

You could be pregnant...rather go for a bloodtest. A bloodtest is the most accurate to use this early. Good luck

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement